Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Anandhan Jayaraman    :chronological  alphabetical  by type listing:

%%    
@article{fds25999,
   Author = {A. Jayaraman and A. Belmonte},
   Title = {Oscillations of a solid sphere falling through a wormlike
             micellar fluid},
   Journal = {Phys. Rev. E},
   Volume = {67},
   Pages = {065301(R)},
   Year = {2003},
   url = {http://link.aps.org/abstract/PRE/v67/e065301},
   Abstract = {http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=PLEEE8000067000006065301000001&idtype=cvips&gifs=yes&jsessionid=643221094075450319},
   Key = {fds25999}
}

@article{MR2002i:76049,
   Author = {Belmonte, Andrew and Jacobsen, Jon and Jayaraman,
             Anandhan},
   Title = {Monotone solutions of a nonautonomous differential equation
             for a sedimenting sphere},
   Journal = {Electron. J. Differential Equations},
   Pages = {No. 62, 17 pp. (electronic)},
   Year = {2001},
   url = {http://ejde.math.swt.edu/Volumes/2001/62/abstr.html},
   Key = {MR2002i:76049}
}

@article{MR99k:76160,
   Author = {Crawford, John David and Jayaraman, Anandhan},
   Title = {First principles justification of a ``single wave model''
             for electrostatic instabilities},
   Journal = {Phys. Plasmas},
   Volume = {6},
   Number = {3},
   Pages = {666--673},
   Year = {1999},
   url = {http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=PHPAEN000006000003000666000001&idtype=cvips&gifs=Yes},
   Key = {MR99k:76160}
}

@article{MR99f:76133,
   Author = {Crawford, John David and Jayaraman, Anandhan},
   Title = {Amplitude equations for electrostatic waves: multiple
             species},
   Journal = {J. Math. Phys.},
   Volume = {39},
   Number = {9},
   Pages = {4546--4577},
   Year = {1998},
   url = {http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=JMAPAQ000039000009004546000001&idtype=cvips&gifs=Yes},
   Key = {MR99f:76133}
}

@article{fds26000,
   Author = {J.D. Crawford and A. Jayaraman},
   Title = {Nonlinear saturation of electrostatic waves: mobile ions
             modify trapping scaling},
   Journal = {Phys. Rev. Lett.},
   Volume = {77},
   Pages = {3549},
   Year = {1996},
   url = {http://link.aps.org/abstract/PRL/v77/p3549},
   Key = {fds26000}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320